Nhảy đến nội dung

Fuzzy fractional partial differential equations in partially ordered metric spaces


Hoang Viet Long*, Nguyen Thi Kim Son and Ngo Van Hoa

Source title: 
Iranian Journal of Fuzzy Systems, 14(2): 107-126, 2017 (ISI)
Academic year of acceptance: 

In this paper, we consider fuzzy fractional partial differential equations under Caputo generalized Hukuhara differentiability. Some new results on the existence and uniqueness of two types of fuzzy solutions are studied via  weakly contractive mapping in the partially ordered metric space. Some application examples are presented to illustrate our main results.